# SDR SCNA20201116275

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL (FLOOR SUPPORT) IS CRACKED BETWEEN BS 312 AND 328 RBL 32 WL 208.  REMOVED AND REPLACED INTERCOSTAL (FLOOR SUPPORT) BETWEEN BS 312 AND BS 328 RBL 32 WL 208, PER SRM 51-40-02-0G-0 AND DWG 141A5400 INTERCOSTAL NO 141A5410U12 P/O 734974.
